# SDR CA040816006

- Difficulty date: August 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT COMPANY CAMPAIGN NOTICE 851-34-10-24, FOUND NO DAMAGE ON THE WIRE BUNDLE FOR THE HSI.  HOWEVER THERE WAS DAMAGE FOUND ON THE ADI WIRE BUNDLE. SEVERAL WIRES IN THE BUNDLE SHOWED EVIDENCE OF SHIELD DAMAGE AND ONE SINGLE WIRE SHOWED EXPOSED CORE.  ALL NECESSARY WIRES WERE REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
